Vicodin is a medication used to cure average to serious pain. As a participant of the opiate family of medication, Vicodin presents a chance of withdrawal symptoms when its use is stopped.
Vicodin has the prospective to become habit-forming, which is significant when your body develops a physical dependency to the medication. When you stop its use, your body displays signs as it adapts to not having any Vicodin in your system.
While dependancy on Vicodin is usually associated with long-term use of the medication, some people have symptoms of withdrawal after getting the medication in a medical center for several days or one week, according to the U.S. Nationwide Collection of Medication. In such situations, symptoms of withdrawal are normally not serious and may be similar to having the flu.
Early symptoms of withdrawal from Vicodin include frustration, anxiety, muscle aches, excessive tear production, and sleeplessness, a drippy nose, sweating and yawning. Later, signs develop into abdominal pains, diarrhea, pupil dilation, goosebumps, vomiting and nausea.
Symptoms of Vicodin withdrawal usually start within 12 to 30 hours of your last dosage of the drugs and may continue to persist for a few days.
When possible, your physician may try to reduce gradually your dose of Vicodin to reduce the degree of withdrawal symptoms.
Medicines are available to help control nausea and nausea or nausea. Otherwise, it is necessary to delay for the effects of Vicodin withdrawal to decrease on their own.